# SDR DALA2023121910418

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 71,068 hours, 27,316 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 -FCNT/DE- DUE TO TRAILING EDGE FLAP ASYMMETRY MESSAGE ON APPROACH. CORRECTIVE ACTION: REPLACED LEFT TRAILING EDGE FLAP POSITION TRANSMITTER.
